# SDR 20010302CW003

- Difficulty date: January 8, 2001
- Submitted: March 2, 2001
- Operation: General aviation
- Aircraft: N7141X
- Make and model: Cessna 150A
- Aircraft serial: 15059241
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Condition: Broken
- Location: Magento
- Part time: 600 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAGNETO DRIVE GEAR BROKEN.  BROKEN PIECE LODGED BETWEEN CAM GEAR AND GENERATOR GEAR, BREAKING GENERATOR SHAFT, DESTROYING GENERATOR, CAM GEAR AND OIL PUMP COVER.  BOTH MAGNETO DRIVE GEARS WERE UNAPPROVED PARTS.  PARTS INSTALLED.
